This is my first time posting here so I hope this is the right forum.
I had a Mirena coil fitted about three months ago as part of my treatment for endometriosis, I also had an ovary removed. My question is to do with the side effects. Ever since having it fitted I've been extremely tired and my weight has gone up even though I have been exercising most days. I also get sharp pains in my lower back when I sit down.
Has anyone any experience of the coil and whether these side effects eventually go away? I am due to go back to the doctor in a couple of weeks and I am seriously considering asking him to take the Mirena coil out.
Hi there - I had the Mirena put in a month ago and I'm naturally very slim with a high metabolism - but I've had steady weight gain (about 91bs in last 3 weeks!) and loads of cramps and back ache. I've been looking on the net to find lots of similar experiences - and I've decided to have mine removed tomorrow morning!
hi i have had a mirena coil for about 4 years and didnt realise until now that maybe im feeling like this could be side effect of the coil.I think im going to get it taken out. I have experienced disturbed sleep patterns, anxiety and every time i go to the doctor they give me antidepressants but i know i am niot depressed! Have been very frustrated and pharmacist told me the coil can release a lot of hormone into the body.
i think i must be allergic to artifical hormones tried hrt for a few weeks sent me loopy now this coil has a similar effect very anxious and panicky anyone else had similar experience, now had it removed 9 days ago but still feel awful.
Hi, i`m new to this site so bare with me. I have been suffering with pre-menapausal symptoms for about 6 yrs now. I`m 44. I was put on HRT which worked. I had a new lease of life. Last year i was on some very heavy prescription drugs i.e Morphine and more, for about 8 months for a severe back problem. I had a major back op last August 2008 and so came off the drugs. Since then all my menapause symptoms came back. My doc told me it was due to the drugs i was taking before messed my hormones around, Advised me to let them settle for 3 months which i did but they just got worse. I have been prescribed now 2mg oestrogen instead of the 1mg and had the marina coil fitted 7 weeks ago. I`m not sure if its the coil doing it but i feel very low. My sex drive has gone completely now. My period has lasted for 15 days now and still there. Leg and back pain. Mood swings etc. No motivation to do anything. Feel like a completely different person and am considering having it taken out. Is there anyone out there with same or simalar experience please? HELP I DONT KNOW WHAT TO DO!!!!!!
Hi, no im not really ok now. Saw my gynocologist on tuesday and he has taken me off HRT for 3 months so he can do blood tests to see what is going on with my natural hormones, levels etc. He said there is no point in taking the marina out as there are no side effects as the progesterone hits the ovaries directly unlike progesterone pills which can give you side effects. I am very worried as i dont want to feel like i did before taking the HRT but at least hopefully, finally a decision can be made after then as to what or anything i need will be the right dose. I have been advised to take supplements such as wild yam and Black Cohosh to help.